# SDR GTIA2024022037921

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,791 hours, 10,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINTED FUME SMELL DESCENDING THROUGH 10000 FEET THAT RESEAMBLES DIRTY SOCK SCENT-PERFORMED ENG'S RUNS IAW 71-00-00. ALSO PERFORMED TSM 05-50-810-831 ISOLATION PROCEDURES PASSED. NO FURTHER SMELL NOTED. A/C OK FOR CONTINOUS SVC.
